# SDR ASAA2019082930598

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,790 hours, 8,309 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 453328039
- Part serial: YB042168
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,790 hours, 8,309 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STEADY FUEL LEAK DRIPPING FROM THE BOTTOM OF THE ENGINE COWL OF THE #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG MAIN FUEL/ OIL HEAT EXCHANGER, LEAK AND OPS CHECK GOOD. REF AMM 79-21-02-000-801-F00 AND 79-21-02-801-F00.
